# SDR SWAA2022051194845

- Difficulty date: April 15, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT MID CABIN BS540 RBL1 WL208. / [01] REMOVED CRACKED MID CABIN FLOOR SUPPORT BS 540 RBL 1 - RBL 25 IAW SRM 51-40-02;[02] UPDATED STEP 1;[03] LOCATED AND DRILLED NEW FLOOR SUPPORT AT MID CABIN BS 540 RBL1 TO RBL 25 WL 208 IAW SRM 51-40-05 OK TO INSTALL;[04] VERIFIED THE APPLICABILITY OF SRM 51-40-02-0G-0;[05] VERIFIED CORRECTIVE ACTION ITEMS 3 AND 4. CONFIRMED SRM APPLICABILITY FOR REPLACEMENT. OKAY TO INSTALL NEW FLOOR SUPPORT GIVEN.;[06] INSTALLED NEW MID CABIN FLOOR SUPPORT BS 540 RBL 1 - RBL 25 IAW SRM 51-40-02 AND DWG #143A0060;[07] VERIFIED CORRECTIVE ACTION ITEM 6.;[08] PROVIDED PARTIAL UPDATE TO STEP 1.;[09] UPDATED STEP 1;[10] CORRECTED MEASUREMENTS;[11] VERIFIED THE APPLICABILITY OF SRM 51-10-02-0G-0 FOR REPLACEMENT OF PART;[12] VERIFIED CORRECTIVE ACTIONS 9-11 AND COMPLETED STEP 1.
